# SDR C2XA01CL010

- Difficulty date: January 29, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Condition: Failed
- Location: Nlg
- Part time: 8,808 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3670 - THE CREW REPORTED THAT AFTER TAKEOFF FROM CLEVELAND, THE NOSE GEAR FAILED TO RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR UPLOCK BOX ASSY IAW EMB MM 32-33-07.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
